# SDR CALA9900547

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1035
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR PANEL SUPPORT CORRODED AT STA 1035, RBL 15 TO RBL 62.  THE CORROSION WAS REMOVED IAW SRM 51-6-1.  THE SUPPORT WAS REMOVED AND A NEW ONE WAS INSTALLED IAW SRM 51-30-2, PAGE 1 AND 51-10-1, PAGE 4.
